# SDR AU981245

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 67411002
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOWNLOCK MICROSWITCH INOPERATIVE.  PART TC:  5,864.
